# SDR 98ZZZX450

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 115380025
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT COULD NOT EXTEND THE GEAR WITH THE NORMAL SYSTEM.  FOUND THE MOTOR DEFECTIVE.  MOTOR INSPECTION WAS NOT DUE UNTIL 7/98.
